# SDR CALA2025031802908

- Difficulty date: March 13, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 73,214 hours, 31,163 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664705
- Part serial: A5823
- Condition: Faulty
- Location: Zone 800
- Part time: 724,150 hours, 711,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PN- D30664-705 S/N- A5823 AND GIRT BAR REMOVED PER WORKCARD. PLACED UNDER FWD GALLEY. SAFETY PIN IS INSTALLED.   STARTED INSTALLING R1 DOOR SLIDE REF TASK CARD 31-25-62-1-3810 UP TO BLOCK 16 COMPLETED R1 DOOR SLIDE INSTALLATION PER WORK CARD 31-25-62-1-3810. ENTERED UNSERVICEABLE TAG INFO AND SCEPTER ENTRY FOR REMOVED R1 DOOR SLIDE.
